Alert archive / Florida / Special Marine Warnings in 2021

Special Marine Warning 39, NWS Miami, FL

April 11, 2021

NWS Miami, FL issued this special marine warning at Apr 11, 2021, 2:49 PM EDT. It was in force for 86 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2021, 2:49 PM EDT (18:49 UTC)
Expired
Apr 11, 2021, 4:15 PM EDT
In force
86 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
40.0 mph

The radar

The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 2:58 PM EDTTSTM WND DMGTequesta, FLDELAYED REPORT. MULTIPLE REPORTS FROM THE TEQUESTA AREA INCLUDING DOWNED TREES AND POWER LINES AND DAMAGE TO A RAILROAD CROSSING GATE. FROM SOCIAL MEDIA REPORTS AND PICTURES. TIME ESTIMATED FROM RADAR.
Apr 11, 3:02 PM EDTMARINE TSTM WIND 562 Se Jupiter, FLDELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 56 MPH / 49 KNOTS WAS RECORDED AT MESONET STATION XOAK OAKES SUBSTATION.
Apr 11, 3:05 PM EDTMARINE TSTM WIND 631 N Juno Beach, FLDELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 63 MPH / 55 KNOTS WAS RECORDED BY MESONET STATION XJUP JUNO BEACH PIER.
Apr 11, 3:05 PM EDTTSTM WND GST 631 N Juno Beach, FLMESONET STATION XJUP JUNO BEACH PIER RECORDED A 63 MPH (55 KT) WIND GUST ASSOCIATED WITH A SEVERE THUNDERSTORM OVER PALM BEACH COUNTY. STATION ELEVATION: 20 FT.
Apr 11, 3:05 PM EDTMARINE TSTM WIND 631 N Juno Beach, FLDELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 63 MPH / 55 KNOTS WAS RECORDED BY MESONET STATION XJUP JUNO BEACH PIER.
Apr 11, 3:08 PM EDTHAIL 0.251 Sw Philo Farms, FLTRAINED SPOTTER CALLED IN AND REPORTED PEA-SIZED HAIL BETWEEN JUPITER FARMS RD AND W INDIANTOWN RD.
Apr 11, 3:15 PM EDTTSTM WND DMG1 E Palm Beach Gardens, FLLARGE HARDWOOD TREE BRANCH DOWNED. WOODEN FENCE KNOCKED DOWN. OFF BURNS RD NEAR PALM BEACH GARDENS MEDICAL CENTER. TIME ESTIMATED. RELAYED VIA SOCIAL MEDIA.
Apr 11, 3:24 PM EDTTSTM WND GST 552 Ese Haverhill, FLPEAK GUST AT ASOS STATION KPBI WEST PALM BEACH.
Apr 11, 3:28 PM EDTTSTM WND DMGPalm Springs, FLLARGE TREE DOWN IN PALM SPRINGS. VIA SOCIAL MEDIA REPORT. TIME ESTIMATED FROM RADAR.
Apr 11, 3:28 PM EDTHAIL 0.881 N Boynton Beach, FLDELAYED REPORT. ESTIMATED NICKEL SIZED HAIL. PALM FRONDS DOWN IN THE AREA AS WELL. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Apr 11, 3:30 PM EDTTSTM WND DMG2 Nne Riviera Beach, FLTRAINED SPOTTER REPORTED DOWNED TREES ON TOP OF VEHICLES ALONG NORTH PALM BEACH NORTHLAKE AND US1.
Apr 11, 3:30 PM EDTHAIL 0.72 E Wellington, FLMIX OF SMALL HAIL WITH A FEW DIME SIZED PIECES. NEAR INTERSECTION OF SR-7 AND US 441.
Apr 11, 3:33 PM EDTMARINE TSTM WIND 492 Ene Lake Worth, FLDELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 49 MPH / 43 KNOTS WAS RECORDED BY MESONET STATION EW1119 PALM BEACH.
Apr 11, 3:40 PM EDTTSTM WND DMGDelray Beach, FLDELAYED REPORT. LARGE HARDWOOD TREE DOWNED IN DELRAY BEACH. TIME IS RADAR ESTIMATED. RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1240 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

649 
WHUS52 KMFL 111849
SMWMFL
AMZ650-670-112015-
/O.NEW.KMFL.MA.W.0039.210411T1849Z-210411T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Miami FL
249 PM EDT Sun Apr 11 2021

The National Weather Service in Miami has issued a

* Special Marine Warning for...
  Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20
  NM...
  Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM...

* Until 415 PM EDT.

* At 249 PM EDT, severe thunderstorms capable of producing
  waterspouts were located along a line extending from 11 nm east of
  Sewall's Point to near Pahokee, moving east at 35 knots.

  HAZARD...Waterspouts, wind gusts to 40 knots, and small hail.

  SOURCE...Radar.

  IMPACT...Waterspouts can easily overturn boats and create locally 
           hazardous seas. Small craft could be damaged in briefly 
           higher winds and suddenly higher waves.

* Locations impacted include...
  Riviera Beach, Ocean Ridge, Palm Beach, Jupiter Inlet, Hypoluxo,
  Jupiter Inlet Colony, Juno Beach, Gulf Stream, Palm Beach Shores,
  Delray Beach, Jupiter, South Palm Beach, Manalapan, Briny Breezes,
  Tequesta, North Palm Beach and Highland Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Report severe weather to the Coast Guard or the National Weather
Service. You can also share your report with NWS Miami on Facebook
and Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.

LAT...LON 2629 7953 2644 8013 2666 8012 2668 8067
      2667 8012 2678 8011 2696 8020 2698 7933
TIME...MOT...LOC 1849Z 280DEG 34KT 2723 7999 2677 8074 

WATERSPOUT...POSSIBLE
HAIL...<.75IN
WIND...40KTS

$$

Weinman
2 follow-up statements
333 
FZUS72 KMFL 111858
MWSMFL

Marine Weather Statement
National Weather Service Miami FL
258 PM EDT Sun Apr 11 2021

AMZ650-670-112015-
/O.CON.KMFL.MA.W.0039.000000T0000Z-210411T2015Z/
258 PM EDT Sun Apr 11 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 415 PM EDT...

For the following areas...
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM...
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM...

At 257 PM EDT, severe thunderstorms capable of producing waterspouts
were located along a line extending from 14 nm northeast of Hobe
Sound Beach to near Pahokee, moving east at 35 knots.

HAZARD...Waterspouts, wind gusts to nearly 50 knots, and large hail.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally 
         hazardous seas. Small craft could be damaged in briefly 
         higher winds and suddenly higher waves. Large hail could 
         result in structural damage.

Locations impacted include...
Riviera Beach, Ocean Ridge, Palm Beach, Jupiter Inlet, Hypoluxo,
Jupiter Inlet Colony, Juno Beach, Gulf Stream, Palm Beach Shores,
Delray Beach, Jupiter, South Palm Beach, Manalapan, Briny Breezes,
Tequesta, North Palm Beach and Highland Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Report severe weather to the Coast Guard or the National Weather
Service. You can also share your report with NWS Miami on Facebook
and Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.

LAT...LON 2629 7953 2644 8013 2678 8011 2696 8020
      2698 7933
TIME...MOT...LOC 1857Z 280DEG 34KT 2722 7991 2676 8066 

WATERSPOUT...POSSIBLE
HAIL...>.75IN
WIND...49KTS

$$

Weinman
685 
FZUS72 KMFL 111925
MWSMFL

Marine Weather Statement
National Weather Service Miami FL
325 PM EDT Sun Apr 11 2021

AMZ650-670-112015-
/O.CON.KMFL.MA.W.0039.000000T0000Z-210411T2015Z/
325 PM EDT Sun Apr 11 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 415 PM EDT...

For the following areas...
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM...
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM...

At 325 PM EDT, severe thunderstorms capable of producing waterspouts
were located along a line extending from 15 nm east of Juno Beach to
near Delray Beach, moving east at 30 knots.

HAZARD...Waterspouts, wind gusts to nearly 50 knots, and large hail.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally 
         hazardous seas. Small craft could be damaged in briefly 
         higher winds and suddenly higher waves. Large hail could 
         result in structural damage.

Locations impacted include...
Riviera Beach, Ocean Ridge, Palm Beach, Jupiter Inlet, Hypoluxo,
Jupiter Inlet Colony, Juno Beach, Gulf Stream, Palm Beach Shores,
Delray Beach, Jupiter, South Palm Beach, Manalapan, Briny Breezes,
Tequesta, North Palm Beach and Highland Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Report severe weather to the Coast Guard or the National Weather
Service. You can also share your report with NWS Miami on Facebook
and Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.

LAT...LON 2629 7953 2644 8013 2678 8011 2696 8020
      2698 7933
TIME...MOT...LOC 1925Z 281DEG 30KT 2694 7977 2647 8015 

WATERSPOUT...POSSIBLE
HAIL...>.75IN
WIND...49KTS

$$

Weinman

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Apr 11, 2:35 PM EDT, 14 minutes earlier.

Area forecast discussion, Apr 11, 2:35 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Miami FL
235 PM EDT Sun Apr 11 2021

...Severe Thunderstorm Watch Until 8 PM...

.SHORT TERM...

Through Monday...

The shortwave responsible for initiating the MCS moving through the
region today will pivot through the Southeast and into the western
Atlantic through tomorrow. The synoptic cold front is forecast to
pass through south Florida with the wave passage tomorrow, clearing
out any remnant showers by late in the afternoon.

Showers are developing locally as strong southwesterly flow
transports moisture over the differential heating boundary caused by
leading stratiform from the upstream MCS. Strong theta-e advection
and robust destabilization is priming the region for severe
convection as the leading edge of the MCS' cold pool reaches south
Florida. Scattered, more discrete storms that form along the heating
boundary could produce large hail and damaging winds where favorable
thermodynamics intersect with increasing shear. As the main line of
storms passes, the main threat will be damaging winds, but embedded
circulations along the line could produce a tornado or two as well.
A bit after sunset, the line should clear our land areas with just
areas of light to moderate rain remaining.

Tomorrow's forecast will likely be messied by a remnant MCV or at
least a modified airmass associated with the trailing part of the
MCS that will advect into the region overnight. Generally speaking
there's more uncertainty in the forecast for tomorrow, but there's
certainly a potential for a few storms along the front, and with
favorable lapse rates and strong deep-layer shear, a damaging wind
gust or some hail cannot be ruled out. For now, the threat appears
much lower than for today.

.LONG TERM...

No meaningful changes to the extended forecast. Previous
discussion follows.

PREV DISCUSSION... (Issued 314 AM EDT Sun Apr 11 2021)

Tuesday and Wednesday...

High pressure swiftly builds back into the region, restoring
drier conditions for at least the first portion of the extended
period. Furthermore, with the axis of the ridge sliding to our
east, flow across the area should also quickly reorient out of the
east and then southeast by mid-week. The addition of an onshore
component will aid in keeping seasonable to slightly above normal
temperatures around through the forecast period.

Thursday through Saturday...

Winds continue to veer out of the south to southwest around late
week, enhancing moisture across South Florida ahead of the next
frontal boundary. Guidance currently depicts the front briefly
becoming stationary across Central FL by the end of week and then
oozing across South Florida through the weekend as a digging
shortwave trough gives the boundary the southward momentum it
needs. Therefore, an uptick in rain and thunder chances is
expected, mainly for the Lake region, east coast metro, and
adjacent Atlantic waters each afternoon. Although, confidence
remains rather low regarding the specifics with the lack in
consensus between global models the past few forecast cycles.
Thus, have not strayed from guidance, keeping generally 20-30%
POPs during this time. Will continue to monitor how the pattern
evolves and examine the finer details as they come into better
focus.

&&

.AVIATION(18Z TAFS)...

In general VFR is expected through the remainder of the day,
however, IFR/LIFR restrictions are likely during periods of heavy
rain and thunderstorms that are expected at all terminals this
afternoon/evening. Gusty southwest winds, turning northerly and
remaining gusty are expected through the day in advance of, and
behind a line of storms. In the wake of the main line of storms,
periods of rain and MVFR ceilings should be expected through the
night and possibly into the morning tomorrow.

&&

.MARINE...

A large area of thunderstorms is forecast to move across our Lake
and Atlantic waters this afternoon through the evening. Just ahead
of these storms, but mostly in their wake, Advisory conditions are
now forecast. Winds will gradually subside through the night, likely
falling below headline levels by morning Monday.

&&

.BEACHES...

There is a high risk of rip currents along Atlantic and Gulf beaches
through late tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            72  89  68  85 /  50  30   0   0
West Kendall     71  90  66  87 /  50  30   0   0
Opa-Locka        72  88  65  85 /  50  30   0   0
Homestead        71  88  66  83 /  50  30   0   0
Fort Lauderdale  71  87  69  84 /  50  30   0   0
N Ft Lauderdale  71  86  67  83 /  50  20   0   0
Pembroke Pines   72  88  66  86 /  50  30   0   0
West Palm Beach  70  85  65  83 /  40  30   0   0
Boca Raton       71  87  66  85 /  40  20   0   0
Naples           71  84  65  86 /  60  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 2 AM EDT Monday for FLZ069-168-172-
     173.

AM...Small Craft Advisory until 2 AM EDT Monday for AMZ610-630-650-
     651-670-671.

GM...None.
&&

Tonight/Monday and Aviation/Marine...Harrigan
Monday Night through Sunday...AR

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 11, 10:16 AM EDT, 4 hours 33 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1016 AM EDT Sun Apr 11 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
120230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1016 AM EDT Sun Apr 11 2021

...SCATTERED TO NUMEROUS SEVERE STORMS POSSIBLE TODAY...
...HAZARDOUS MARINE AND BEACH CONDITIONS TODAY...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous severe thunderstorms will be
possible across all of South Florida today. Ensure severe weather
safety plans are in order, and have a way to receive warnings.

Wind: Damaging wind gusts of 60 mph or greater will be possible with
thunderstorms today. In addition, elevated winds across the local
waters will be hazardous for boating today.

Hail: Damaging hail of 1-inch or greater will be possible with the
stronger thunderstorms today.

Waterspouts: Waterspouts will be possible across all local waters
today, with the greatest risk across the Atlantic, Biscayne Bay, and
Lake Okeechobee waters.

Tornadoes: A few tornadoes will be possible with the stronger
thunderstorms todays, with the greatest risk along the east coast
metros.

Flooding: Flooding of roadways and low-lying areas will be possible
with repeated rounds of heavy showers and thunderstorms today.

Rip currents: There is a high risk of rip currents for all South
Florida beaches.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A few strong thunderstorms are possible on Monday. Lightning, heavy
rainfall, gusty winds, and hail are the primary hazards.

A High Risk of rip currents is likely along most of the Atlantic
beaches through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. Please relay any information
about observed severe weather to the NWS while following all local,
state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Weinman

In the hours before

Special weather statement, Apr 11, 1:33 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Miami FL
133 PM EDT Sun Apr 11 2021

FLZ067-068-168-111815-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
133 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 215 PM EDT...

* At 132 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Loxahatchee NWR, or 8 miles
  south of Wellington, moving northeast at 35 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Lake Worth, Riviera
  Beach, Palm Beach, Ocean Ridge, Greenacres, Royal Palm Beach, Palm
  Springs, North Palm Beach, Lantana, Lake Park, Atlantis, Haverhill,
  Cloud Lake, Loxahatchee NWR, Palm Beach International Airport, Port
  Of Palm Beach and Golden Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2644 8027 2655 8041 2687 8000 2658 7993
TIME...MOT...LOC 1732Z 234DEG 30KT 2652 8029

Weinman
Special weather statement, Apr 11, 1:58 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Miami FL
158 PM EDT Sun Apr 11 2021

FLZ063-066-111845-
Hendry FL-Glades FL-
158 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 245 PM EDT...

* At 158 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 9 miles
  south of Basinger to 8 miles east of Babcock Ranch. Movement was
  east at 30 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Labelle, Moore Haven, Lakeport, Buckhead Ridge, Palmdale, Brighton
  Seminole Reservation, Ortona, Muse, Port La Belle and Indian
  Prairie Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
      2720 8083 2718 8080 2713 8079 2706 8085
      2703 8086 2697 8093 2695 8100 2692 8100
      2676 8121 2677 8157 2703 8156 2703 8127
      2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1758Z 260DEG 26KT 2726 8102 2691 8162

CWC
Special weather statement, Apr 11, 2:33 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Miami FL
233 PM EDT Sun Apr 11 2021

FLZ067-068-168-111930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
233 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
330 PM EDT...

* At 233 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Port
  Saint Lucie to near Clewiston. Movement was east at 35 mph.

* Small hail and wind gusts of 50 to 55 mph possible with these
  storms.

* Locations impacted include...
  West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
  Beach, Belle Glade, Pahokee, Tequesta, South Bay, Juno Beach, Canal
  Point, Lake Harbor, Royal Palm Beach, North Palm Beach, Lake Park,
  Belle Glade Camp, North County Airport, Loxahatchee Groves, Lion
  Country Safari Park and Okeelanta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.

LAT...LON 2682 8003 2656 8034 2648 8086 2683 8086
      2679 8082 2691 8070 2698 8069 2702 8064
      2702 8063 2696 8061 2696 8014 2697 8014
      2697 8003
TIME...MOT...LOC 1833Z 261DEG 30KT 2728 8032 2679 8086

Weinman
Special weather statement, Apr 11, 2:47 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
247 PM EDT Sun Apr 11 2021

FLZ063-066-111930-
Hendry FL-Glades FL-
247 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GLADES COUNTY UNTIL
330 PM EDT...

* At 247 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Muse, or 12 miles northwest of
  Labelle, moving northeast at 35 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Palmdale, Ortona, Muse and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2703 8133 2703 8131 2677 8111 2677 8157
      2703 8156 2703 8134 2704 8134 2704 8133
TIME...MOT...LOC 1847Z 241DEG 31KT 2690 8157

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:12 PM EDTSevere Thunderstorm WarningMFLPalm Beach33 min
Apr 10, 8:46 PM EDTSpecial Marine WarningMFL44 min
Apr 10, 8:46 PM EDTSpecial Weather StatementMFLBroward44 min
Apr 10, 8:51 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Apr 10, 8:55 PM EDTSpecial Marine WarningMFL65 min
Apr 10, 9:16 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Apr 11, 9:22 AM EDTSmall Craft AdvisoryMFL17 hr
Apr 11, 1:33 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Apr 11, 1:58 PM EDTSpecial Weather StatementMFLGlades47 min
Apr 11, 2:05 PM EDTSpecial Marine WarningMFL85 min
Apr 11, 2:25 PM EDTSevere Thunderstorm WarningMFLGlades35 min
Apr 11, 2:33 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Apr 11, 2:39 PM EDTSevere Thunderstorm WarningMFLPalm Beach66 min
Apr 11, 2:47 PM EDTSpecial Weather StatementMFLGlades43 min
Apr 11, 2:56 PM EDTSevere Thunderstorm WarningMFLPalm Beach64 min
Apr 11, 3:04 PM EDTSpecial Weather StatementMFLGlades41 min
Apr 11, 3:30 PM EDTSpecial Weather StatementMFLGlades, Hendry45 min
Apr 11, 3:30 PM EDTSpecial Weather StatementMFLBroward60 min
Apr 11, 3:32 PM EDTSpecial Marine WarningMFL58 min
Apr 11, 3:39 PM EDTSpecial Marine WarningMFL96 min
Apr 11, 3:50 PM EDTSpecial Marine WarningMFL85 min
Apr 11, 4:08 PM EDTSpecial Marine WarningMFL97 min
Apr 11, 4:12 PM EDTSpecial Weather StatementMFLHendry48 min
Apr 11, 4:14 PM EDTSpecial Weather StatementMFLBroward61 min
Apr 11, 4:18 PM EDTSevere Thunderstorm WarningMFLBroward40 min
Apr 11, 4:35 PM EDTSpecial Weather StatementMFLBroward55 min
Apr 11, 4:56 PM EDTSpecial Weather StatementMFLCollier49 min
Apr 11, 5:06 PM EDTSpecial Marine WarningMFL84 min
Apr 11, 5:15 PM EDTSpecial Weather StatementMFLMiami-Dade60 min
Apr 11, 5:16 PM EDTSpecial Marine WarningMFL89 min
Apr 11, 5:24 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade36 min
Apr 11, 5:46 PM EDTSpecial Marine WarningMFL89 min
Apr 11, 5:49 PM EDTSpecial Weather StatementMFLMonroe41 min
Apr 11, 6:09 PM EDTSevere Thunderstorm WarningMFLMiami-Dade36 min
Apr 11, 6:16 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Apr 11, 6:31 PM EDTSpecial Weather StatementMFLMonroe44 min
Apr 11, 6:35 PM EDTSpecial Marine WarningMFL55 min
Apr 11, 6:38 PM EDTSpecial Marine WarningMFL67 min
Apr 11, 7:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Apr 11, 7:31 PM EDTSpecial Marine WarningMFL59 min

Nearby

Special Marine Warnings in Florida, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.